I had my period on 29th and did unprotected intercourse with my BF on 6th. I took the emergency tablet within 2 hours of sex. Every time i use to have tablet i use to feel nausea, cramps in my lower body and motions. However this time i did not had all that above and now from 6th day i m getting bleeding... so m i pregnant ? what should i do to confirm ... Plz Help me...
BLEEDING IS NOT A SIGN OF PREGNANCY... I'd shout that from the roof tops if I could, so many of you girls think it is. Here's part of the problem. You take those pills too often. They aren't meant for routine birth control they are for emergencies. Anything you experience after taking them is a side effect, it has no sign that it is working. You are putting way too many hormones into your body and that is most likely the problem. Start using protection or get on the pill.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.